# SDR TWAA0007002

- Difficulty date: May 4, 2000
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N54340
- Make and model: Boeing 727231
- Aircraft serial: 20845
- Aircraft time: 62,166 hours, 41,069 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL POPPED RIVETS AND THE FUSELAGE SKIN CRACKED IN 2 AREAS.  ONE CRACK WAS .375 INCH AND THE SECOND WAS .3125 INCH, WITH CORROSION AT LAP SEAM STA 490, STRINGER 18.  REPAIRED FUSELAGE LAP SEAM SPLICE PER 727 SRM 53-30-3, FIG 5 SHEET 5.   CHECK-C 9-7-99 MCI.
